Can botox combined with permenant makeup on eyebrows cause headaches?
Doctor Answers 3
Botox and headaches
Botox is commonly used to treat migraines. Unfortunately, Botox can trigger headaches in a subset of patients. These headaches are temporary and should go away quickly.
Headaches after Botox and Permanent Makeup
Headaches can be a common and transient side effect of Botox.
Headaches can also be from tightening and straining your brow and forehead muscles during the discomfort of having permanent makeup placed in your eyebrows. This stress and strain could cause a tension headache.
To be sure, return to see your board certified doctor that injected your Botox.
I hope this helps.
Headaches after Botox and permanent makeup
"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.